Facebook Pixel


By September 23, 2013 - 4:34pm
Rate This

I had unprotected sex 3 days before my period, I did take plan b and my period came like the next day on the day expected. however, I've noticed that my period was unusual. usually it's heavy, and I have bad cramps. this time, it was light I had no cramps or any of my other usual symptons, and it was longer than usual. I've also experienced a couple early pregnancy symptons, like headaches, insomnia, sensitivity to smell..but maybe it's just paranoia. I have a feeling my next period will be late. is it a possibility I could be pregnant? I know it's too early to take a test.

Add a Comment1 Comments


Hello ash1917,

I do not think you are pregnant. You experienced vaginal bleeding after taking the emergency contraceptive pill, thus the pill was effective.

Changes in the menstrual cycle, such as a period starts earlier or later than normal, or the flow is heavier or lighter than normal, are a side effect that some
women experience after taking an emergency contraceptive.

Your menstrual cycle should return to normal in the next cycle or two.



September 23, 2013 - 4:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!